# SDR IPXA2015020985678

- Difficulty date: February 6, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 70,683 hours, 13,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR CAME OFF TRACK WHILE OPENING DOOR. FOUND PULLEY AND CABLE RETAINING PIN DAMAGED.  DRIVE CHAIN ASSY CAME OFF DRIVE.  DRIVE CABLE FRAYED.  R & R FWD DOOR DRIVE CABLE IAW MM 52-11-03-000-801.  REMOVED CABLE SUPPORT FITING & DRILL NEW FITTING IAW SRM 52-40-02.  . DOOR IS OPERATIONAL, CHECKED GOOD.
